Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 35:3(2007) 255-265

 On the Characterizations and Their Stabilities of the Composed Random Variables by Constant-Regression

Pham Van Chung and Nguyen Huu Bao

Abstract.  Let us consider the composed random variable (r.v)  where ξ1, ξ2,... are i.i.d r.vs and ν is positive r.v, independent of all ξk. In [1, 2], we gave some characterizations of the distribution function of η. In this paper, we give another characteristic function of η satisfying some differential equations and prove the stabilities of those theorems.

 

2000 Mathematics Subject Classification: 60E10, 62H05, 62H15, 62HO5, 62H15.

Keywords: Characterization theorem; stability of characterization, stability estimation, probabilitic metric.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013